Acetaminophen Generic 500 mg Extra Strength Compare to Tylenol – 500 Caplets

B00282KVLG



Compare to Tylenol active ingredients.
Pain Reliever/ Fever Reducer.
Aspirin Free.
Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofen. More »

Posted by Mo Kha on 8 July
Product Specification
Available Yes
Binding Health and Beauty
Brand Simply Right
EAN 0605388673879
Label Member's Mark
LegalDisclaimer Brand New Item . Ships very Fast and Safe
Manufacturer Member's Mark
MPN 294769
PackageQuantity 1
PartNumber 294769
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
Publisher Member's Mark
Size 500 CT
SKU NAS-B00282KVLG
Studio Member's Mark
Title Acetaminophen Generic 500 mg Extra Strength - 600 Caplets
UPC 605388673879

Not the "Acetaminophen Generic 500 mg Extra Strength Compare to Tylenol – 500 Caplets" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.